View Full Version : Someone help me?


Crazy
10-24-07, 03:36 AM
I started coughing a month into Adderall. Lots of other bad effects of Adderall (no energy)- switched to Dextroamphetimine. Still coughing. I am very worried that the cough is related to stimulant medication. Does that mean I can not handle any stimulant?

Anything in the Ritalin family puts me to sleep.
(as oppossed to the Adderall which just makes me too calm)

I need high dosages of the med to be effective.

I've been trying to find the right dosage of Dextro. 30mg two times per day seems to work.(but who knows what will be after a few weeks - I'm new to the medication) Tried to lower it and see what happens and no positive effect at 20mg two times per day, other than frustration at not being able to concentrate.

I was taking 40mg 2 times per day of Adderall. Didn't wanna take that much, hence the switch. for me it does not seem worth it to be medicated if the med isnt helping the symptoms.

If this cough is related to the meds I cant keep going like this. I ve already taken an antibiotic so I should be better by now. The only time the cough went away was when I stopped the medication for a few days. If this is a "tic" from the med (only effecting 1% of the population -just my luck) what am i going to do?????

my adhd is so severe I doubt an antidepressant will work, and im not really willing to try because i believe they would cause depression. any insight? does desoxyn cause caughing also? anyone else experience a cough?

speedo
10-24-07, 07:00 AM
It could be a tic. You need to talk to your doctor about it.

Stimulants can cause anxiety and can exacerbate existing anxiety disorders, so yes stimulants can make you tic.

Ususally anxiety disorders and tics are treated with an antidepressant like the SSRI Paxil or with an atypical antipsychotic like risperdal. In any case, managing the anxiety can make the tics better, and of course lots of anxiety can make the tics worse.

You really need to talk to your doctor about this.

ME :D

Crazy
10-24-07, 10:44 AM
stimulants make my anxiety better...

antidepressants make me depressed. i wont touch them.